# SDR USAA061188

- Difficulty date: September 21, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 53,031 hours, 53,031 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727, S13-15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727, S13L, S14L S15L IN CUTOUT FRAME CRACKED.  REMOVED CRACKED AREAS OF FRAME IAW EA 98040, DEFECT SIZE: .125 INCH, .500 INCH, .750 INCH.
